# SDR AALA202506045074

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 37,758 hours, 16,292 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 737
- Condition: Leaking
- Location: Zone 300
- Part time: 9,040 hours, 4,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE MUSTY AND DIRTY SOCK ODOR JUST AFTER SETTING TAKEOFF THRUST, IT CONTINUED THROUGH CLIMB TO APPROXIMATELY 10,000 FT. SUSPECT OIL SEAL SEEPAGE.  DURING FAULT ISOLATION FOR SOF EVENT, FOUND ELEVATOR FEEL COMPUTER LEAKING, WITH LEAKAGE SEEPING INTO GASKET BETWEEN APU DIFFUSER DUCT AND PLENUM. REMOVE AND REPLACED ELEVATOR FEEL COMPUTER, PER J/C 08L30027002. OPERTIONAL CHECK AND LEAK CHECK GOOD, NO MORE SOF.
